Thunderstorm Wind, White Pine
- When
- June 22, 2:05 PM PST to 2:06 PM PST
- Where
- White Pine County, 8 mi W of Baker
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 39.017, -114.283
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before the first event at Jun 22, 12:30 PM PST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 130 PM PDT WED JUN 22 2005 .SYNOPSIS...HIGH PRESSURE AND ABOVE NORMAL TEMPERATURES WILL REMAIN OVER NEVADA OVER THE NEXT WEEK. SOME MOISTURE WILL WORK NORTH FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER MAINLY EASTERN NEVADA. LOW PRESSURE WILL GRADUALLY MOVE IN FROM THE PACIFIC COAST FOR MORE UNSETTLED WEATHER ON THE WEEKEND. && .SHORT TERM...BUSINESS PICKING UP WITH TSTORMS ROLLING THROUGH ELKO RIGHT NOW WITH TSTORMS GUSTS IN EXCESS OF 50KTS. THIS WILL CONTINUE TO BE THE MAIN ISSUE FOR TONIGHT AS SHOWERS AND TSTORMS ACROSS THE CWFA WILL CONTINUE TO HAVE STRONG WINDS GIVEN SOUNDING PROFILE. WILL GO WITH ISOLATED TO SCATTERED POPS ACROSS THE EASTERN HALF OF CWFA DEPENDING ON AMT OF ACTIVITY SEEN OVER THE NEXT HOUR OR SO. WILL SEE SOME QPF MEASUREMENTS FROM THESE SHOWERS AND TSTORMS...THOUGH THIS WOULD NOT BE ENOUGH TO IMPACT FIRE WX CONCERNS. ATMOSPHERE WILL REMAIN FAIRLY UNSTABLE WITH WARM AND DRY LLVLS REMAINING OVER THE REGION THROUGH THURSDAY. WITH INFLUENCE OF 50KT SUBTROP JET OVER THE AREA WILL HAVE AIDED DYNAMICS ACROSS THE AREA AND WITH CONVERGENCE AND INSTABILITY AXIS REMAINING OVER THE CWFA WILL KEEP POPS ACROSS EASTERN ZONES ON THURSDAY. BY THURSDAY NIGHT SEE RESPECTABLE THETA-E RIDGE OVER CENTRAL NV AND WITH LEFT EXIT REGION OF UPPER JET AND SOLID LAPSE RATES REMAINING WILL KEEP CONVECTIVE POTENTIAL ACROSS CENTRAL NV FOR FRIDAY MORNING AND AFTERNOON. ALSO SEEING IN THE NAM A SOLID THETA-E AXIS ACROSS NE NV AND WITH NATURAL CONVERGENCE ACROSS THE AREA WILL KEEP POPS UP THERE TOO. AS UPPER LOW DROPS SOUTH HEADING INTO THE WEEKEND SEEING SOME DIFFERENCES IN MODELS AS GFS RATHER AGGRESSIVE IN STRENGTH OF SPLITTING LOW DIVING DOWN INTO SRN CA THIS WEEKEND WHILE OTHER MODELS KEEP A SPLITTING TROUGH MOVING THROUGH THE REGION. LIKE THE STRENGTH OF THE GFS BUT LEANING TOWARDS A LESS PROGRESSIVE IDEA IN SPEED. WITH INSTABILITY POTENTIAL OVER WRN NV THROUGH THE WEEKEND WILL KEEP POPS ACROSS WRN ZONES FOR SATURDAY. FEHRN .LONG TERM...AS UPPER LEVEL SYSTEM STARTS TO PUSH THROUGH THE GREAT BASIN EARLY NEXT WEEK WILL KEEP ACTIVITY ACROSS NRN AND PARTS OF CENTRAL NV THROUGH THE FIRST PART OF THE WEEK. AS NW FLOW STARTS TO PRESS INTO THE WRN U.S. BY TUESDAY WILL START A DRYING TREND WITH TEMPS NEAR TO SLIGHTLY ABOVE NORMAL. FEHRN && .AVIATION...MID-LEVEL MSTR MOVG NWD ACRS ERN NV WILL BRING WDLY SCT MAINLY DRY TSTMS THIS AFTERNOON AND TONIGHT. MAIN THREAT WILL BE STG GUSTY SFC WNDS AND BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO LESS THAN A MILE. && .LKN WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING FOR THE HUMBOLDT RIVER DOWNSTREAM FROM COMUS THROUGH WINNEMUCCA TO THE HUMBOLDT-PERSHING COUNTY LINE...NVZ030 UNTIL FURTHER NOTICE. FLOOD WARNING FOR THE JARBIDGE RIVER NEAR JARBIDGE...NVZ031 UNTIL FURTHER NOTICE. FLOOD WARNING FOR LAMOILLE CREEK AND SMALLER STREAMS...NVZ034 UNTIL FURTHER NOTICE. RED FLAG WARNING THROUGH 9 PM PDT TONIGHT...FWZ455 AND FWZ457. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 811 PM PDT TUE JUN 21 2005 NVZ013-035-221300- NORTHERN NYE COUNTY-WHITE PINE COUNTY- 811 PM PDT TUE JUN 21 2005...CORRECTED FOR WORDING THIS OUTLOOK IS FOR CENTRAL NEVADA .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOW PRESSURE WILL MOVE UP THE PACIFIC COAST THROUGH WEDNESDAY BRINGING GUSTY DAYTIME WINDS. A RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONES 455 AND 457 FOR WEDNESDAY. PLEASE REFER TO WWUS85 KLKN...RNORFWLKN...FOR FURTHER DETAILS. WINDS WILL DECREASE WEDNESDAY EVENING AND NO OTHER HAZARDOUS WEATHER IS EXPECTED AFTER WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ032-033-036-037-221300- EXTREME EASTERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 811 PM PDT TUE JUN 21 2005 THIS OUTLOOK IS FOR NORTH CENTRAL AND NORTHEASTERN NEVADA DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOW PRESSURE WILL MOVE UP THE PACIFIC COAST THROUGH WEDNESDAY BRINGING BREEZY DAYTIME WINDS AND WARM DAYTIME TEMPERATURES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ030-031-034-221300- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- 811 PM PDT TUE JUN 21 2005 THIS OUTLOOK IS FOR NORTHWESTERN...EXTREME NORTHEASTERN NEVADA AND THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE DAY ONE...TODAY AND TONIGHT THE HUMBOLDT RIVER FROM COMUS TO WINNEMUCCA CONTINUES TO FLOW AT FLOOD STAGE. THE JARBIDGE RIVER IN EXTREME NORTHERN ELKO COUNTY AND LAMOILLE CREEK NEAR THE RUBY MOUNTAINS ARE NEAR FLOOD STAGE AS A RESULT OF WARMER TEMPERATURES. REFER TO WGUS85 KLKN...RNOFLSLKN...FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE HUMBOLDT RIVER IS EXPECTED TO GRADUALLY RECEDE THROUGH THE WEEK...AND FALL BELOW FLOOD STAGE BY THE END OF THE WEEK. WARMER TEMPERATURES WILL BRING A FAST SNOWMELT THIS WEEK AND STREAMS AND RIVERS DRAINING HIGH ELEVATIONS ARE EXPECTED TO REMAIN HIGH. THE JARBIDGE RIVER AND LAMOILLE CREEK COULD REACH FLOOD STAGE ANYTIME THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CLAYCOMB
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
113 PM PDT WED JUN 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TSTM WND GST ELKO 40.84N 115.76W
06/22/2005 58 MPH ELKO NV NWS EMPLOYEE
BLOWING DUST REDUCING VISIBILITY TO 1/2 MI LOCALLY
&&
ABTAHIThe Cedar City radar (KICX), 201 km away, was scanning. The volume nearest the first event began at 22:03 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2005Every state in 2005This day in weather historyWarnings in Nevada, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454277.